# SDR DHL2004750018

- Difficulty date: February 25, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, NR 3 SLAT AT ACT ROD END HAS OUTBOARD ATTACH FRAME IS CRACKED IN AFT RADIUS.  REMOVED AND REPLACED NR 3 SLAT AT ACT ROD AND OUTBOARD ATTACH FRAME AFT 2 EA RIB SUPPORT PO 4136-27 P/N 65-17294-13 AND PO 413643 P/N 65-17294-14 IAW B727 SRM 51-30-2.  ACCOMPLISHED SLATS OP'S CHECK, FOUND OK IAW B727 MM 27-81-0.
